Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 11 > No. 1


Auxiliary Principle Technique for Variational Inequalities

PP: 165-169
Muhammad Aslam Noor, Khalida Inayat Noor,
In this paper, some implicit type methods for solving general variational inequalities are suggested and investigated using the auxiliary principle technique. It is shown that the convergence of the implicit method requires only the g-pseudomonotonicity, which is a weaker condition than g-monotonicity. Our results can be viewed as important refinement and improvement of the known results. The technique and ideas of this paper may be extended for other classes of variational inequalities and related optimization problems. Some special cases are also discussed.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved